Lisinopril is in the class of angiotensin-converting enzyme (ACE) inhibitors, which has a dry, persistent cough as a side effect for all of the medications in this class. The exact reason behind why such cough occurs is not completely understood. Although blocking the angiotensin-converting enzyme (ACE) helps control blood pressure, it may also cause the build up of certain natural substances such as bradykinin and substance P which is thought to cause coughing. If this side effect is still bothering you, you should follow up to see if your doctor is willing to consider other treatment options.
- Q Does an increase in the dose of lisinopril cause ED?
- Q How long can lisinopril be taken safely?
- Q How can lisinopril help me recover from a heart attack?
- Q How does lisinopril treat congestive heart failure?
- Q Do Lisinopril, Doxazosin and Pravastatin have side effects?
- Q Can muscle cramps, joint pain and dizziness due to Lisinopril, be avoided?